Weighted strong laws of large numbers on variable exponent vector-valued Lebesgue spaces

Research output: Contribution to journalArticlepeer-review

Abstract

We obtain weighted strong law of large numbers for a sequence of random variables belonging to variable exponent vector-valued Lebesgue spaces. As an application, we establish sufficient conditions for the convergence of weighted ergodic averages and weighted series of contractions in Banach spaces.

Original languageEnglish
Pages (from-to)791-814
Number of pages24
JournalAtti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica E Applicazioni
Volume31
Issue number4
DOIs
Publication statusPublished - 2020

Keywords

  • Modulated
  • One-sided ergodic Hilbert transform
  • Weight

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Weighted strong laws of large numbers on variable exponent vector-valued Lebesgue spaces'. Together they form a unique fingerprint.

Cite this